Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

I have been seeing my family doctor and a dermatologist

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2007
Answered : 2505 Questions
Question
I have been seeing my family doctor and a dermatologist for a couple off months, for sever itching. They have been treating me for psoriasis. Today she said it is scabies. I put the Rx cream Permethrin on, the itching got worse. After 45 minutes of non stop itching, I took a shower and washed it off. I am itching so bad, I feel crazy. What should I do?
Posted 5 days ago in Skin Hair and Nails
 
 
Answered by Dr. Asmeet Kaur Sawhney 30 minutes later
Brief Answer:
Answer few questions, upload pictures

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
I have gone through your complaints and need to ask you few questions:
Do you have any bumps or rash associated with itching?
Is there any history of itching in your family or friends?
What are the sites of excessive itching?
Is itching more during the day or night?
Do you have any other ailments or taking any medicines?
Kindly revert with the answers.
Also upload the photographs of the affected areas under the report section of the site so that I can have a clearer picture of the condition and can guide you accordingly.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor